VOL. 44 · NO. 4 | Winter 2000
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 44 (4), (Winter 2000)
No abstract available
Articles
Sophia K. Vassiliadou
Illinois J. Math. 44 (4), 691-711, (Winter 2000) DOI: 10.1215/ijm/1255984688
KEYWORDS: 32W10, 32A26, 35N15
Colin C. Graham
Illinois J. Math. 44 (4), 712-740, (Winter 2000) DOI: 10.1215/ijm/1255984689
KEYWORDS: 43A45, 43A46, 46J99‎
Herbert Kanarek
Illinois J. Math. 44 (4), 741-766, (Winter 2000) DOI: 10.1215/ijm/1255984690
KEYWORDS: 14D05, 14F05, 32S22
Kehe Zhu
Illinois J. Math. 44 (4), 767-783, (Winter 2000) DOI: 10.1215/ijm/1255984691
KEYWORDS: 47A45, 30C40, 46E22, 47A56, 47B32
Agustí Roig, Martintxo Saralegi-Aranguren
Illinois J. Math. 44 (4), 784-820, (Winter 2000) DOI: 10.1215/ijm/1255984692
KEYWORDS: 57S15, 55P62
Matthew J. Rodriguez
Illinois J. Math. 44 (4), 821-827, (Winter 2000) DOI: 10.1215/ijm/1255984693
KEYWORDS: 13D40, 13D02
Bertram Huppert
Illinois J. Math. 44 (4), 828-842, (Winter 2000) DOI: 10.1215/ijm/1255984694
KEYWORDS: 20C15, 20D08, 20D60
Karin Reinhold
Illinois J. Math. 44 (4), 843-859, (Winter 2000) DOI: 10.1215/ijm/1255984695
KEYWORDS: 47A35, 28D10
James L. Heitsch
Illinois J. Math. 44 (4), 860-867, (Winter 2000) DOI: 10.1215/ijm/1255984696
KEYWORDS: 55N30, 57R30
Toshihiro Hamachi, Cesar E. Silva
Illinois J. Math. 44 (4), 868-883, (Winter 2000) DOI: 10.1215/ijm/1255984697
KEYWORDS: 37A40, 28D99
G. Comte, J. -M Lion, J. -P Rolin
Illinois J. Math. 44 (4), 884-888, (Winter 2000) DOI: 10.1215/ijm/1255984698
KEYWORDS: 32B20, 14P15, 51M25
Jean-Marie Lion
Illinois J. Math. 44 (4), 889-900, (Winter 2000) DOI: 10.1215/ijm/1255984699
KEYWORDS: 32B20, 03C64, 14P15
Gilles Pisier
Illinois J. Math. 44 (4), 901-923, (Winter 2000) DOI: 10.1215/ijm/1255984700
KEYWORDS: 46L53, 60B99, 60G46, 60G48
Shamita Dutta Gupta
Illinois J. Math. 44 (4), 924-926, (Winter 2000) DOI: 10.1215/ijm/1255984701
KEYWORDS: 11F66, 11F12
No abstract available
William Heinzer, Christel Rotthaus, Sylvia Weigand
Illinois J. Math. 44 (4), 927-928, (Winter 2000) DOI: 10.1215/ijm/1255984702
KEYWORDS: 13J10, 13F25, 13J05
No abstract available
Back Matter
Illinois J. Math. 44 (4), (Winter 2000)
No abstract available
Back to Top